MAUDE Adverse Event Report: APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number THX-165-028
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used during an esophageal excision procedure performed on (b)(6) 2024.During the procedure the helix was getting caught in the tissue and would not retract, force had to be applied to remove from the tissue.There were no patient complications reported as a result of this event.The procedure was completed with an alternative device (clip).
 
Additional Manufacturer Narrative
Block h6: device code a150207 is being used to capture the reportable event of difficult to remove.

Brand Name
TISSUE HELIX
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20015512
Report Number3005099803-2024-03839
Device Sequence Number8601274
Product Code OCW
UDI-Device Identifier20811955020685
UDI-Public20811955020685
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberTHX-165-028
Device Lot NumberAF05680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/21/2024
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale